MathSciNet Relay Station
MathSciNet bibliographic data
MR1151064 (94f:34158) 34K20
Yoneyama, Toshiaki The $3/2$ stability theorem for one-dimensional delay-differential equations with unbounded delay. J. Math. Anal. Appl. 165 (1992), no. 1, 133–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement